# SDR SWAA111349

- Difficulty date: February 18, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 57,832 hours, 48,801 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645268A
- Part serial: MA5721
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 4 GROUND SPOILER O/B ACTUATOR ATTACH FITTING LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
